Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: A
Number of items: 1.

A

Ablowitz, M.J., Clarkson, Peter (1999) Solitons and symmetries. Journal of Engineering Mathematics, 36 (1-2). pp. 1-9. ISSN 0022-0833. (doi:10.1023/A:1004581620608) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Thu Dec 12 23:30:30 2019 GMT.